Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20002
Title: Synchronization of self-sustained oscillators by common white noise
Authors: Goldobin, DS
Pikovsky, AS
Goldobin, DS
First Published: 1-Jun-2005
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2005, 351 (1), pp. 126-132
DOI Link: 10.1016/j.physa.2004.12.014
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/20002
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.